Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Questions: Nardil Side Effects

Posted by saltate on July 14, 2005, at 3:09:12

In reply to Questions: Nardil Side Effects saltate, posted by Ron Hill on July 14, 2005, at 2:07:57


>
> Saltate,
>
> I'll take you up on your offer. Any weight gain? Daytime sleepiness? Sexual dysfunction (e.g.; delayed orgasm, erectile dysfunction -- obviously male only question, diminished libido, etc)?
>
> Thanks!
>
> -- Ron
>
>
Ok, well let me qualify this by saying that it has only been about two weeks, but so far, very few side effects. I would say sex has actually somewhat improved, although i wasn't enjoying it whatsoever before. Delayed orgasm is something that has occurred but i don't see that as necessarily being a negative. As far as the sleep thing, it is hard to say because i am the sort of person who stays up all night and is tired during the day anyway, so i cant really say about that. I haven't noticed any other side effects, other then the occasional feeling of something going on in my head, like my brain is reordering itself or something. The improvement is gradual but i have been noticing it and i am one who obsessivley analyzes my mind state all the time.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saltate thread:523801
URL: http://www.dr-bob.org/babble/20050713/msgs/527422.html